# SDR CA110209002

- Difficulty date: February 3, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) IFSD DURING A FERRY FLIGHT ENGINE FLAMED OUT DURING APPROACH. THE AIRCRAFT PERFORMED AN UNEVENTFUL SINGLE ENGINE EMERGENCY LANDING. TROUBLESHOOTING IS ONGOING WITH MANUFACTURER ASSISTANCE. MANUFACTURER WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
